# SDR SWAA2020100519895

- Difficulty date: September 17, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT LOCATED AT BS 211+3'; 20' ABOVE S-17R.  DENT MEASURES AT L=4.5'; W=4'; Y=.130; W/Y=30.  REPAIRED FUSELAGE SKIN, PER EA 20-153-01905 REV IR (ATS ER 20-03304 REV IR).
